RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2013, Volume 20, Number 6, Pages 179–199 (Mi mais355)  

This article is cited in 1 scientific paper (total in 1 paper)

Relaxation Cycles in a Generalized Neuron Model with Two Delays

S. D. Glyzin, E. A. Marushkina

P. G. Demidov Yaroslavl State University, Sovetskaya str., 14, Yaroslavl, 150000, Russia

Abstract: A method of modeling the phenomenon of bursting behavior in neural systems based on delay equations is proposed. A singularly perturbed scalar nonlinear differential-difference equation of Volterra type is a mathematical model of a neuron and a separate pulse containing one function without delay and two functions with different lags. It is established that this equation, for a suitable choice of parameters, has a stable periodic motion with any preassigned number of bursts in the time interval of the period length. To prove this assertion we first go to a relay-type equation and then determine the asymptotic solutions of a singularly perturbed equation. On the basis of this asymptotics the Poincare operator is constructed. The resulting operator carries a closed bounded convex set of initial conditions into itself, which suggests that it has at least one fixed point. The Frechet derivative evaluation of the succession operator, made in the paper, allows us to prove the uniqueness and stability of the resulting relax of the periodic solution.

Keywords: difference-differential equations, relaxation cycle, sustained waves, stability, buffering, bursting-effect.

Full text: PDF file (552 kB)
References: PDF file   HTML file
UDC: 517.9
Received: 30.10.2013

Citation: S. D. Glyzin, E. A. Marushkina, “Relaxation Cycles in a Generalized Neuron Model with Two Delays”, Model. Anal. Inform. Sist., 20:6 (2013), 179–199

Citation in format AMSBIB
\Bibitem{GlyMar13}
\by S.~D.~Glyzin, E.~A.~Marushkina
\paper Relaxation Cycles in a Generalized Neuron Model with Two Delays
\jour Model. Anal. Inform. Sist.
\yr 2013
\vol 20
\issue 6
\pages 179--199
\mathnet{http://mi.mathnet.ru/mais355}


Linking options:
  • http://mi.mathnet.ru/eng/mais355
  • http://mi.mathnet.ru/eng/mais/v20/i6/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. D. Glyzin, A. Yu. Kolesov, E. A. Marushkina, “Relaksatsionnye avtokolebaniya v sisteme iz dvukh sinapticheski svyazannykh impulsnykh neironov”, Model. i analiz inform. sistem, 24:1 (2017), 82–93  mathnet  crossref  mathscinet  elib
  • Моделирование и анализ информационных систем
    Number of views:
    This page:261
    Full text:104
    References:44

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020